Kähler-Einstein metrics on log del Pezzo surfaces in weighted projective 3-spaces
Annales de l'Institut Fourier, Volume 51 (2001) no. 1, pp. 69-79.

We determine all anticanonically embedded quasi smooth log del Pezzo surfaces in weighted projective 3-spaces. Many of these admit a Kähler-Einstein metric and most of them do not have tigers.

Nous déterminons toutes les surfaces de del Pezzo logarithmiques quasi-lisses dans les espaces projectifs à poids de dimension 3, qui sont plongées par leur morphisme anticanonique. Beaucoup de ces surfaces admettent une métrique de Kähler-Einstein, et la plupart de celles-ci n'ont pas de tigres.

DOI: 10.5802/aif.1815
Classification: 14J26,  14Q10,  32Q20
Keywords: del Pezzo surface, Kähler-Einstein metric
Johnson, Jennifer M. 1; Kollár, János 1

1 Princeton University, Department of Mathematics, Fine Hall, Washington Road, Princeton NJ 08544-1000 (USA)
@article{AIF_2001__51_1_69_0,
     author = {Johnson, Jennifer M. and Koll\'ar, J\'anos},
     title = {K\"ahler-Einstein metrics on log del {Pezzo} surfaces in weighted projective 3-spaces},
     journal = {Annales de l'Institut Fourier},
     pages = {69--79},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {51},
     number = {1},
     year = {2001},
     doi = {10.5802/aif.1815},
     zbl = {0974.14023},
     mrnumber = {1821068},
     language = {en},
     url = {http://www.numdam.org/articles/10.5802/aif.1815/}
}
TY  - JOUR
AU  - Johnson, Jennifer M.
AU  - Kollár, János
TI  - Kähler-Einstein metrics on log del Pezzo surfaces in weighted projective 3-spaces
JO  - Annales de l'Institut Fourier
PY  - 2001
DA  - 2001///
SP  - 69
EP  - 79
VL  - 51
IS  - 1
PB  - Association des Annales de l’institut Fourier
UR  - http://www.numdam.org/articles/10.5802/aif.1815/
UR  - https://zbmath.org/?q=an%3A0974.14023
UR  - https://www.ams.org/mathscinet-getitem?mr=1821068
UR  - https://doi.org/10.5802/aif.1815
DO  - 10.5802/aif.1815
LA  - en
ID  - AIF_2001__51_1_69_0
ER  - 
%0 Journal Article
%A Johnson, Jennifer M.
%A Kollár, János
%T Kähler-Einstein metrics on log del Pezzo surfaces in weighted projective 3-spaces
%J Annales de l'Institut Fourier
%D 2001
%P 69-79
%V 51
%N 1
%I Association des Annales de l’institut Fourier
%U https://doi.org/10.5802/aif.1815
%R 10.5802/aif.1815
%G en
%F AIF_2001__51_1_69_0
Johnson, Jennifer M.; Kollár, János. Kähler-Einstein metrics on log del Pezzo surfaces in weighted projective 3-spaces. Annales de l'Institut Fourier, Volume 51 (2001) no. 1, pp. 69-79. doi : 10.5802/aif.1815. http://www.numdam.org/articles/10.5802/aif.1815/

[Al1] V. Alexeev Two two-dimensional terminations, Duke Math. J., Volume 69 (1993), pp. 527-545 | DOI | MR | Zbl

[Al2] V. Alexeev Boundedness and K 2 for log surfaces, Internat. J. Math., Volume 5 (1994), pp. 779-810 | DOI | MR | Zbl

[BoGa] C. Boyer; K. Galicki New Einstein Manifolds in Dimension Five (Manuscript)

[Br] E. Brieskorn Rationale Singularitäten komplexer Flächen, Invent. Math., Volume 4 (1968), pp. 336-358 | DOI | MR | Zbl

[DeKo] J.-P. Demailly; J. Kollár Semi-continuity of complex singularity exponents and Kähler-Einstein metrics on Fano orbifolds (To appear) | Numdam | MR | Zbl

[Do] I. Dolgachev Weighted projective varieties, Group actions and vector fields (Lecture Notes in Math.), Volume vol. 956 (1982), pp. 34-71 | Zbl

[Fl] A.R. Fletcher Working with weighted complete intersections (1989) (Preprint MPI/89-35, Max-Planck Institut für Mathematik, Bonn)

[Fu] W. Fulton Intersection theory, Springer-Verlag, 1984, Berlin-New York, 1998 | MR | Zbl

[KeMcK] S. Keel; J. McKernan Rational curves on quasi-projective surfaces, Mem. Amer. Math. Soc., Volume 140 (1999) no. 669 | MR | Zbl

[Ko] J. Kollár Singularities of pairs, Algebraic Geometry, Santa Cruz, 1995 (Proceedings of Symposia in Pure Math.), Volume vol. 62 (1997), pp. 221-287 | Zbl

[KoMo] J. Kollár; S. Mori Birational geometry of algebraic varieties, Cambridge Univ. Press, 1998 | MR | Zbl

[Mi] M. Miyanishi Non complete algebraic surfaces, Lecture Notes in Mathematics, 857, Springer-Verlag, Berlin-New York, 1981 | MR | Zbl

[Na] A.M. Nadel Multiplier ideal sheaves and Kähler-Einstein metrics of positive scalar curvature, Annals of Math., Volume 132 (1990), pp. 549-596 | DOI | MR | Zbl

Cited by Sources: